View : 251 Download: 164
Bayesian analysis of proportional hazard models
- Bayesian analysis of proportional hazard models
- Kim Y.; Lee J.
- Ewha Authors
- Issue Date
- Journal Title
- Annals of Statistics
- Annals of Statistics vol. 31, no. 2, pp. 493 - 511
- SCIE; SCOPUS
- Document Type
Show the fulltext
- This paper is concerned with Bayesian analysis of the proportional hazard model with left truncated and right censored data. We use a process neutral to the right as the prior of the baseline survival function and a finite-dimensional prior is placed on the regression coefficient. We then obtain the exact form of the joint posterior distribution of the regression coefficient and the baseline cumulative hazard function. As a by-product, we prove the propriety of the posterior distribution with the constant prior on the regression coefficient.
- Appears in Collections:
- 자연과학대학 > 통계학전공 > Journal papers
- Files in This Item:
Bayesian analysis of proportional hazard models.pdf(162.05 kB)
- RIS (EndNote)
- XLS (Excel)
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.